# SDR 2022F00299

- Difficulty date: July 28, 2022
- Submitted: July 29, 2022
- Operation: General aviation
- Make and model: Boeing 757
- System (JASC): 2921 · Hydraulic Accumulator, Auxiliary
- Part: Cylinder
- Part number: 1211233279
- Condition: Ruptured
- Location: Rat
- Part time: 95,639 hours, 22,688 cycles
- Component: Ram Air Turbine
- Component part number: 1211233005
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A PRELIMINARY ACCEPTANCE BENCH TEST, RAM AIR TURBINE ACTUATOR EXPERIENCED CATASTROPHIC CYLINDER FAILURE. FAILURE OCCURRED IN SHOP, NOT ON-WING. ACTUATOR CYLINDER RUPTURED, SPLITTING THE CYLINDER WALL 8 INCHES LONG X 1.1 INCHES IN WIDTH. THE RUPTURE OCCURRED AT 2600 PSI (400 PSI LESS THAN TEST/OPERATING  PRESSURE).
